EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2005, volume 115, articles 12

Representation theorems for generators of backward stochastic differential equations and their applications pp. 1883-1903 Downloads
Long Jiang
Uniform large deviations for the nonlinear Schrodinger equation with multiplicative noise pp. 1904-1927 Downloads
Eric Gautier
Representations of fractional Brownian motion using vibrating strings pp. 1928-1953 Downloads
Kacha Dzhaparidze, Harry van Zanten and Pawel Zareba
Tail of the stationary solution of the stochastic equation Yn+1=anYn+bn with Markovian coefficients pp. 1954-1978 Downloads
BenoI^te de Saporta,
The noisy voter-exclusion process pp. 1979-2005 Downloads
Paul Jung
Super-replication and utility maximization in large financial markets pp. 2006-2022 Downloads
Marzia De Donno, P. Guasoni and M. Pratelli

2005, volume 115, articles 11

Backward stochastic differential equations with enlarged filtration: Option hedging of an insider trader in a financial market with jumps pp. 1745-1763 Downloads
Anne Eyraud-Loisel
On the solutions of nonlinear stochastic fractional partial differential equations in one spatial dimension pp. 1764-1781 Downloads
Latifa Debbi and Marco Dozzi
Super-Brownian motion conditioned on the total mass pp. 1782-1804 Downloads
Laurent Serlet
Strong solutions of SDES with singular drift and Sobolev diffusion coefficients pp. 1805-1818 Downloads
Xicheng Zhang
Distance estimates for dependent superpositions of point processes pp. 1819-1837 Downloads
Dominic Schuhmacher
Decomposition of discrete time periodically correlated and multivariate stationary symmetric stable processes pp. 1838-1859 Downloads
A.R. Soltani and A. Parvardeh
Simulated annealing and object point processes: Tools for analysis of spatial patterns pp. 1860-1882 Downloads
R.S. Stoica, P. Gregori and J. Mateu

2005, volume 115, articles 10

Comparison of insiders' optimal strategies depending on the type of side-information pp. 1603-1627 Downloads
Caroline Hillairet
A coalescent model for the effect of advantageous mutations on the genealogy of a population pp. 1628-1657 Downloads
Rick Durrett and Jason Schweinsberg
Functional limit theorems for strongly subcritical branching processes in random environment pp. 1658-1676 Downloads
V.I. Afanasyev, J. Geiger, G. Kersting and V.A. Vatutin
Duality formula for the bridges of a Brownian diffusion: Application to gradient drifts pp. 1677-1700 Downloads
Sylvie Roelly and Michèle Thieullen
Lévy integrals and the stationarity of generalised Ornstein-Uhlenbeck processes pp. 1701-1722 Downloads
Alexander Lindner and Ross Maller
Regularity of digits and significant digits of random variables pp. 1723-1743 Downloads
Theodore P. Hill and Klaus Schürger

2005, volume 115, articles 9

The standard Poisson disorder problem revisited pp. 1437-1450 Downloads
Erhan Bayraktar, Savas Dayanik and Ioannis Karatzas
Regularity of diffusion coefficient for nearest neighbor asymmetric simple exclusion on pp. 1451-1474 Downloads
Johel Beltrán
Gradient estimates and the first Neumann eigenvalue on manifolds with boundary pp. 1475-1486 Downloads
Feng-Yu Wang
Reconstructing the drift of a diffusion from partially observed transition probabilities pp. 1487-1502 Downloads
S. Albeverio and C. Marinelli
Frequently visited sets for random walks pp. 1503-1517 Downloads
Endre Csáki, Antónia Földes, Pál Révész, Jay Rosen and Zhan Shi
Martingale approximations for continuous-time and discrete-time stationary Markov processes pp. 1518-1529 Downloads
Hajo Holzmann
Hitting probabilities and hitting times for stochastic fluid flows pp. 1530-1556 Downloads
Nigel G. Bean, Malgorzata M. O'Reilly and Peter G. Taylor
The L2-structures of standard and switching-regime GARCH models pp. 1557-1582 Downloads
Christian Francq and ZakoI¨an, Jean-Michel
Stochastic currents pp. 1583-1601 Downloads
Franco Flandoli, Massimiliano Gubinelli, Mariano Giaquinta and Vincenzo M. Tortorelli

2005, volume 115, articles 8

Random Oxford graphs pp. 1257-1278 Downloads
Jonah Blasiak and Rick Durrett
Einstein relation for random walks in random environments pp. 1279-1301 Downloads
T. Komorowski and S. Olla
Gravitational clustering and additive coalescence pp. 1302-1322 Downloads
Christophe Giraud
Pinning by a sparse potential pp. 1323-1331 Downloads
É. Janvresse, T. de la Rue and Y. Velenik
Large deviations for functionals of spatial point processes with applications to random packing and spatial graphs pp. 1332-1356 Downloads
T. Schreiber and J.E. Yukich
Stochastic equations in Hilbert space with a multiplicative fractional Gaussian noise pp. 1357-1383 Downloads
T.E. Duncan, B. Maslowski and B. Pasik-Duncan
Coupling for some partial differential equations driven by white noise pp. 1384-1407 Downloads
Giuseppe Da Prato, Arnaud Debussche and Luciano Tubaro
Exponential forgetting and geometric ergodicity for optimal filtering in general state-space models pp. 1408-1436 Downloads
Vladislav B. Tadic and Arnaud Doucet

2005, volume 115, articles 7

On implicit and explicit discretization schemes for parabolic SPDEs in any dimension pp. 1073-1106 Downloads
Annie Millet and Pierre-Luc Morien
Backward stochastic differential equations with two reflecting barriers and continuous with quadratic growth coefficient pp. 1107-1129 Downloads
Khaled Bahlali, Hamadène, SaI¨d and Brahim Mezerdi
Uniform stability of autonomous linear stochastic functional differential equations in infinite dimensions pp. 1131-1165 Downloads
Kai Liu
Asymptotic expansion for Barndorff-Nielsen and Shephard's stochastic volatility model pp. 1167-1186 Downloads
H. Masuda and N. Yoshida
MDP for integral functionals of fast and slow processes with averaging pp. 1187-1207 Downloads
A. Guillin and R. Liptser
Bad configurations for random walk in random scenery and related subshifts pp. 1209-1232 Downloads
Frank den Hollander, Jeffrey E. Steif and Peter van der Wal
Exclusion processes with multiple interactions pp. 1233-1256 Downloads
Yevgeniy Kovchegov

2005, volume 115, articles 6

Spectral gap and rate of convergence to equilibrium for a class of conditioned Brownian motions pp. 875-889 Downloads
Ross G. Pinsky
Spatial coupling of neutral measure-valued population models pp. 891-906 Downloads
Siva Athreya and Anita Winter
Bismut-Elworthy's formula and random walk representation for SDEs with reflection pp. 907-925 Downloads
Jean-Dominique Deuschel and Lorenzo Zambotti
Random walks on unimodular p-adic groups pp. 927-937 Downloads
Sami Mustapha
On linear processes with dependent innovations pp. 939-958 Downloads
Wei Biao Wu and Wanli Min
Joint estimators for the specific intrinsic volumes of stationary random sets pp. 959-981 Downloads
Volker Schmidt and Evgueni Spodarev
Statistical and renewal results for the random sequential adsorption model applied to a unidirectional multicracking problem pp. 983-1016 Downloads
Pierre Calka, André Mézin and Pierre Vallois
The distribution of the local time for "pseudoprocesses" and its connection with fractional diffusion equations pp. 1017-1040 Downloads
L. Beghin and E. Orsingher
Low regularity solutions to a gently stochastic nonlinear wave equation in nonequilibrium statistical mechanics pp. 1041-1059 Downloads
Luc Rey-Bellet and Lawrence E. Thomas

2005, volume 115, articles 5

Optimal partially reversible investment with entry decision and general production function pp. 705-736 Downloads
Xin Guo and Huyên Pham
Conditional convergence to infinitely divisible distributions with finite variance pp. 737-768 Downloads
Jérôme Dedecker and Sana Louhichi
Sample path optimality for a Markov optimization problem pp. 769-779 Downloads
F.Y. Hunt
A two-species competition model on pp. 781-796 Downloads
George Kordzakhia and Steven P. Lalley
Super optimal rates for nonparametric density estimation via projection estimators pp. 797-826 Downloads
F. Comte and F. Merlevède
Two-dimensional Gibbsian point processes with continuous spin symmetries pp. 827-848 Downloads
Thomas Richthammer
Conditional limit theorems for queues with Gaussian input, a weak convergence approach pp. 849-873 Downloads
A.B. Dieker

2005, volume 115, articles 4

Representations and regularities for solutions to BSDEs with reflections pp. 539-569 Downloads
Jin Ma and Jianfeng Zhang
Convergence results for multivariate martingales pp. 571-577 Downloads
Irene Crimaldi and Luca Pratelli
The extremal behaviour over regenerative cycles for Markov additive processes with heavy tails pp. 579-591 Downloads
Niels Richard Hansen and Anders Tolver Jensen
On a martingale associated to generalized Ornstein-Uhlenbeck processes and an application to finance pp. 593-607 Downloads
Pierre Patie
Finite expiry Russian options pp. 609-638 Downloads
J.J. Duistermaat, A.E. Kyprianou and K. van Schaik
Time-inhomogeneous affine processes pp. 639-659 Downloads
Damir Filipovic
Partially exchangeable processes indexed by the vertices of a k-tree constructed via reinforcement pp. 661-677 Downloads
Pietro Muliere, Piercesare Secchi and Stephen Walker
Upper-lower class tests and frequency results along subsequences pp. 679-700 Downloads
István Berkes and Michel Weber

2005, volume 115, articles 3

Level crossings of a two-parameter random walk pp. 359-380 Downloads
Davar Khoshnevisan, Pál Révész and Zhan Shi
A filtered no arbitrage model for term structures from noisy data pp. 381-400 Downloads
Andrea Gombani, Stefan R. Jaschke and Wolfgang J. Runggaldier
On the ergodic decomposition for a class of Markov chains pp. 401-415 Downloads
O.L.V. Costa and F. Dufour
Extremes of a class of deterministic sub-sampled processes with applications to stochastic difference equations pp. 417-434 Downloads
M. Scotto
Homeomorphic flows for multi-dimensional SDEs with non-Lipschitz coefficients pp. 435-448 Downloads
Xicheng Zhang
Particle picture approach to the self-intersection local time of density processes in pp. 449-479 Downloads
Tomasz Bojdecki and Anna Talarczyk
An extension of the divergence operator for Gaussian processes pp. 481-492 Downloads
Jorge A. León and David Nualart
Inner rates of coverage of Strassen type sets by increments of the uniform empirical and quantile processes pp. 493-537 Downloads
Philippe Berthet

2005, volume 115, articles 2

Absolute continuity/singularity and relative entropy properties for probability measures induced by diffusions on infinite time intervals pp. 179-206 Downloads
Iddo Ben-Ari and Ross G. Pinsky
Extremes of Gaussian processes over an infinite horizon pp. 207-248 Downloads
A.B. Dieker
Extremal behavior of regularly varying stochastic processes pp. 249-274 Downloads
Henrik Hult and Filip Lindskog
Large deviations of kernel density estimator in L1(Rd) for uniformly ergodic Markov processes pp. 275-298 Downloads
Liangzhen Lei and Liming Wu
Minimal entropy preserves the Lévy property: how and why pp. 299-327 Downloads
Felix Esche and Martin Schweizer
Harnesses, Lévy bridges and Monsieur Jourdain pp. 329-338 Downloads
Roger Mansuy and Marc Yor
Uniform CLT for empirical process pp. 339-358 Downloads
Samir Ben Hariz

2005, volume 115, articles 1

Lifetime consumption-portfolio choice under trading constraints, recursive preferences, and nontradeable income pp. 1-30 Downloads
Mark Schroder and Costis Skiadas
Equivalence of floating and fixed strike Asian and lookback options pp. 31-40 Downloads
Ernst Eberlein and Antonis Papapantoleon
A comonotonic theorem for BSDEs pp. 41-54 Downloads
Zengjing Chen, Reg Kulperger and Gang Wei
Dimension results for sample paths of operator stable Lévy processes pp. 55-75 Downloads
Mark M. Meerschaert and Yimin Xiao
A construction of catalytic super-Brownian motion via collision local time pp. 77-90 Downloads
Peter Mörters and Pascal Vogt
The 1/H-variation of the divergence integral with respect to the fractional Brownian motion for H>1/2 and fractional Bessel processes pp. 91-115 Downloads
João M.E. Guerra and David Nualart
Designing a contact process: the piecewise-homogeneous process on a finite set with applications pp. 117-153 Downloads
Aaron B. Wagner and Venkat Anantharam
Nonparametric regression estimation for dependent functional data: asymptotic normality pp. 155-177 Downloads
Elias Masry
Page updated 2025-04-03